# SDR 9723516614

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614US
- Make and model: Boeing 747251B
- Aircraft serial: 20539
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 434
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND CORROSION ON DOOR 1R, NR 2 STOP FITTING FS 434, WL 220.  REPLACED FITTING (P/N 65B07927-504) PER SRM 51-10-02.
